# SDR ORJA99117

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Row 7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, OVERHEAD CEILING EMERGENCY LIGHTS OUT FROM ROWS 7 TO AFT CABIN.  FOUND BROKEN TERMINAL AT 33-550 NR 11.  REPAIRED AND SECURED, OPS CHECK GOOD.  (M)
